On the infinitude of composite NSW numbers

James Allen Sellers, Hugh Williams

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)253-254
Number of pages2
JournalFibonacci Quarterly
Volume40
Issue number3
StatePublished - Dec 1 2002

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Sellers, J. A., & Williams, H. (2002). On the infinitude of composite NSW numbers. Fibonacci Quarterly, 40(3), 253-254.